3 doctors weighed in:

Having 8.8 level of Coumadin (warfarin) in the system could cause internal bleeding and cardiac arrest?

3 doctors weighed in
Dr. Liawaty Ho
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Supratherapeutic INR

When you are on coumadin, (warfarin) in general your goal for the inr will be between 2-3.
The higher the number the higher your risk for bleeding. Bleeding can occur anywhere in the body- including intraabdominal bleeding, bleed in the brain etc. So, you need to make sure you follow up with your doctor regularly , make sure you be careful with your diet and other medication.

In brief: Supratherapeutic INR

When you are on coumadin, (warfarin) in general your goal for the inr will be between 2-3.
The higher the number the higher your risk for bleeding. Bleeding can occur anywhere in the body- including intraabdominal bleeding, bleed in the brain etc. So, you need to make sure you follow up with your doctor regularly , make sure you be careful with your diet and other medication.
Dr. Liawaty Ho
Dr. Liawaty Ho
Thank

In brief: Yes

Inr therapeutic for dvt, mechanical valves etc is 2.
5 -3.5 higher inr may be associated sometimes with spontaneous, or post traumatic bleeding. Enough bleeding can cause shock and even cardiac arrest on occasion. Needs treatment to get to correct range. Carefully, to avoid precipitating clotting.

In brief: Yes

Inr therapeutic for dvt, mechanical valves etc is 2.
5 -3.5 higher inr may be associated sometimes with spontaneous, or post traumatic bleeding. Enough bleeding can cause shock and even cardiac arrest on occasion. Needs treatment to get to correct range. Carefully, to avoid precipitating clotting.
Dr. Creighton Wright
Dr. Creighton Wright
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors